It is shown that all maximal regular ideals in a Hausdorff topological algebra A are closed if the von Neumann bornology of A has a pseudo-basis which consists of idempotent and completant absolutely pseudoconvex sets. Moreover, all ideals in a unital commutative sequentially Mackey complete Hausdorff topological algebra A with jointly continuous multiplication and bounded elements are closed if the von Neumann bornology of A is idempotently pseudoconvex.
If the inline PDF is not rendering correctly, you can download the PDF file here.
 Abel M., Topological algebras with a nonempty spectrum, Tartu Riikl. Ül. Toimetised, 1989, 846, 11–24 (in Russian)
 Abel M., Advertive topological algebras, In: General Topological Algebras, Tartu, October 4–7, 1999, Math. Stud. (Tartu), 1, Estonian Mathematical Society, Tartu, 2001, 14–24
 Abel M., Topological algebras with pseudoconvexly bounded elements, Bedlewo, May 11–17, 2003, In: Topological Algebras, their Applications, and Related Topics, Banach Center Publ., 67, Polish Academy of Sciences, Institute of Mathematics, Warsaw, 2005, 21–33 http://dx.doi.org/10.4064/bc67-0-2
 Abel M., Topological algebras with idempotently pseudoconvex von Neumann bornology, In: Topological Algebras and Applications, Athens, June 27–July 1, 2005, Contemp. Math., 427, American Mathematical Society, Providence, 2007, 15–29
 Allan G.R., A spectral theory for locally convex alebras, Proc. London Math. Soc., 1965, 15, 399–421 http://dx.doi.org/10.1112/plms/s3-15.1.399
 Allan G.R., Dales H.G., McClure J.P., Pseudo-Banach algebras, Studia Math., 1971, 40, 55–69